# SDR EPUA20151006002

- Difficulty date: October 2, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N861FT
- Make and model: Reims F406
- Aircraft serial: F4060034
- Aircraft time: 15,965 hours, 22,717 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 51152601AND2
- Condition: Cracked
- Location: Rudder
- Part time: 15,965 hours, 22,717 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW SB F406-104 PART B & AD 2015-16-07, CRACKS WERE DISCOVERED ON PN 5115260-1 LT & PN 5115260-3.  RT RUDDER BARS VIA MAGNETIC PARTICLE INSPECTION.
